Indiana, 2018

Tornadoes and Flash Flooding in Indiana, April 3, 2018

April 3, 2018 · NWS IND · 32 events in 16 counties and zones

A low pressure system generated numerous thunderstorms across central Indiana on April 3rd. The first few rounds of thunderstorms produced heavy rain and flooding across the area, while the final round of thunderstorms brought damaging winds and a couple of tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$195,000
Crop damage
$47,000
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

A low pressure system generated numerous thunderstorms across central Indiana on April 3rd. The first few rounds of thunderstorms produced heavy rain and flooding across the area, while the final round of thunderstorms brought damaging winds and a couple of tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Apr 3, 3:40 AM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 3, 3:40 AM EST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
440 AM EDT Tue Apr 3 2018

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 246 AM EDT Tue Apr 3 2018

A low pressure system is expected to move through the area this
afternoon and evening. Another weaker frontal system will move
through around Thursday. A third frontal system may affect the area
early next week.

&&

.NEAR TERM /Today and Tonight/...
Issued at 246 AM EDT Tue Apr 3 2018

Area of rain and thunderstorms currently over the southern and
central zones associated with a strong warm advection pattern on the
nose of a low level jet. Expecting fairly widespread rain and
thunderstorm activity to continue and drift slowly north through
about the midday hours today as the low level jet remains anchored
over the area.

Last evening's upper air indicates lapse rates were not particularly
steep at this time, but short term model guidance suggests steeper
lapse rate will probably begin bleeding into the area after sunrise.
As a result, risk of hail may be muted somewhat until after sunrise.

Lift and low level jet may tend to weaken towards the midday hours
today, so activity may tend to diminish around that time.
Questionable how far north warm front will get today, depending on
how much morning convection lingers, but finer scale model data
suggest front may make it into the central zones this afternoon.

Appears cold front will be approaching the western border zones
around 032300Z, passing east of the area by 040300Z. Most of the
model guidance suggests a line of convection will be associated
with this feature. Appears best threat for severe convection will
be later this afternoon and early evening, as steeper lapse rates
will be in place by then, along with strong deep layer shear.
Environment appears favorable for potentially some supercell
development ahead of the cold front in the warm sector later this
afternoon and early evening.

Convection currently beginning to shift off to the north of the
current Flood Watch. Will probably do some last minute adjustments
to the watch closer to issuance time. Appears there will be some
threat for heavy rain over the central zones through the morning
hours as the nose of the low level jet will be focused in this
area.

Severe threat expected to end with the passage of the cold front
this evening, along with the higher PoPs. Will keep some chance
PoPs going later in the night for potential wrap around activity.
May be cold enough for mixed precipitation in the north, but any
QPF looks to be very light.

Based on low level thicknesses and questions revolving around how
far north warm front will get today, will bump the GFS MOS highs
today down a category in the north. Will also cut about 3-5 degrees
off of the guidance lows tonight.

&&

.SHORT TERM /Wednesday through Thursday night/...
Issued at 246 AM EDT Tue Apr 3 2018

Dry conditions expected Wednesday and Wednesday night as high
pressure drifts through. Model guidance suggests a disturbance will
move through the area Thursday and Thursday night. Will go with some
chance PoPs for showers at those times.

Progged low level thicknesses suggest the GFS MOS highs for
Wednesday and probably on the warm side. Will bump the guidance down
a category in that period. Remainder of periods look Ok for now.

&&

.LONG TERM /Friday through Tuesday/...

Issued at 357 AM EDT Tue Apr 3 2018

Models continue to be in close agreement during the period. The
challenge to monitor for the next few days is precipitation type
and temperatures.

Ensembles show that region will be under west-northwest flow aloft
through the period. First mid/upper level trough will move
southward into the Upper Great Lakes and through the Great
Lakes/Upper Ohio Valley. This will bring a cold front southward
through Indiana right at the start of Friday, accompanied by gusty
northwest winds. A cold day for April for sure. Some scattered
light rainshowers will be around on Friday moving out by Friday
evening. Cold high pressure is then expected to move in keeping
temperatures below normal.

The high will move off to the east as the next low pressure system
moves east-southeast from the Northern Rockies. Models may be a
bit fast with precipitation with this system bringing on when we
still have southeast winds from recycled dry air from the high
over the east coast. But, precipitation will move in by Sunday
evening as rain at this point. So, will keep a low confidence on
timing of precipitation for late Sunday into Monday at this time.

&&

.AVIATION /Update Discussion for the 03/06Z TAF Issuance/...

Issued at 440 AM EDT Mon Apr 2 2018

TSRA has been thr rule over much of central IN this morning; earlier
at KBMG, and prominent at KHUF and KIND. IR satellite imagery has
been show cooling cloud tops which has increased the intensity of
rain and lightning activity to the storms.

Warm front is south of the area, looks like these storms are
elevated along the thermal gradient at 850 mb. These storms should
be a factor resulting in IFR and occasional LIFR conditions through
the morning.

...Previous Discussion..

IFR and LIFR will become the predominant flight categories
after Tue 09Z with only little improvement to MVFR by Tue 16Z.
However, another round of convection is expected to impact TAF
sites this afternoon and evening in the form of a squall line.
This could result in a return to IFR (or worse) conditions at
times in heavy rain. Meanwhile, winds through the period will
start out southeasterly, veering to the southwest. Sustained
speeds will range between 5 to 10 kts until this afternoon when
they increase to 13 to 16 kts with gusts up to 30 kts outside of
any thunderstorms that form.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 AM EDT this morning for INZ055>057-
062>065.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....DM
AVIATION...TDUD/DM
Hazardous weather outlook, Apr 3, 4:24 AM EST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
524 AM EDT Tue Apr 3 2018

INZ021-028>031-035>044-040930-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, and Muncie
524 AM EDT Tue Apr 3 2018

There is a chance for severe thunderstorms across the area later
this morning into early tonight.

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms, some possibly severe, is expected through
early tonight. Present indications are that severe storms are
possible this afternoon and tonight with the main threat being
damaging winds, some hail and an isolated tornado.

Hazards: Damaging winds, hail, possibly a tornado, heavy rainfall,
and cloud to ground lightning.

Timing: The best threat for thunderstorms is this morning, and again
after 1:00 p.m. until possibly 9:00 p.m.

Discussion: A low pressure system over Kansas will be moving eastward
and northeastward into northwest Indiana by later this afternoon. A
cold front will cause a line of strong/severe thunderstorms this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Scattered rainshowers is expected again Thursday afternoon
and evening, then again by Sunday evening.

No hazardous weather is expected Wednesday into Sunday though mixed
precipitation may occur Friday.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ045>049-051>057-060>065-067>072-040930-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville,
Bloomington, Columbus, Vincennes, Bedford, and Seymour
524 AM EDT Tue Apr 3 2018

There is an enhanced threat for severe thunderstorms this afternoon
and early tonight.

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms this morning will move off to the north later
in the morning. Severe thunderstorms are possible ahead of a cold
front this afternoon and tonight.

Hazards: Main threat is damaging winds with other threats being hail
and isolated tornadoes, heavy rainfall, and cloud to ground
lightning.

Timing: This morning, with severe thunderstorms possible after 1:00
pm EDT.

Discussion: Thunderstorms this morning are associated with a warm
front with a chance for some small hail. Severe thunderstorms are
possible ahead of a cold front this afternoon into early tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Scattered rainshowers is expected again Thursday afternoon
and evening, then again by Sunday evening.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and early tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Apr 3, 2:20 AM EST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
320 AM EDT Tue Apr 3 2018

INZ030-035>049-051>054-060-061-067-068-031600-
Clinton-Fountain-Montgomery-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Vermillion-Parke-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Knox-Daviess-
Including the cities of Frankfort, Crawfordsville, Anderson,
Muncie, Indianapolis, Terre Haute, and Vincennes
320 AM EDT Tue Apr 3 2018

...Areas of Moderate to Occasionally Heavy Rain Expected This
Morning...

Periods of moderate to occasionally heavy rain can be expected
through the morning hours today. Localized ponding of water on roads
and in low areas is possible.

The rain is expected to diminish towards the midday hours.

Motorists should be alert for ponding of water on roads this
morning.
Local storm report, Apr 3, 4:09 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 AM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             3 S PARAGON             39.35N 86.56W
04/03/2018  E0.25 INCH       MORGAN             IN   PUBLIC

&&

The radar

The Indianapolis radar (KIND), 101 km away, was scanning. The volume nearest the first event began at 10:48 UTC.

Open the radar archive at this moment

Event by event

11 hail, 9 flash flood, 9 thunderstorm wind, 2 tornado, 1 flood. Local standard time, as filed.

Flash Flood, Vigo

When
April 3, 5:45 AM EST to 10:45 AM EST
Where
Vigo County, 0.78 mi SE of Youngstown to 0.91 mi SE of Youngstown
Cause
Heavy Rain
Property damage
$2,000
Crop damage
$1,000
Reported by
Law Enforcement
Coordinates
39.363, -87.369

A road was closed due to high water from heavy thunderstorm rainfall.

Flash Flood, Owen

When
April 3, 6:00 AM EST to 12:00 PM EST
Where
Owen County, 1.67 mi NNW of Carp to 1.63 mi NNW of Carp
Cause
Heavy Rain
Property damage
$10,000
Crop damage
$10,000
Reported by
Law Enforcement
Coordinates
39.402, -86.782

Bush Road was reported to be washed out due to heavy thunderstorm rainfall. Locust Lake Drive near this same location was flooded as well. Also, portions of Highway 231 North and Atkinsonville Road were reported to be flooded.

Flash Flood, Morgan

When
April 3, 6:30 AM EST to 10:30 AM EST
Where
Morgan County, 1.74 mi WNW of Mahalasville to 1.88 mi WNW of Mahalasville
Cause
Heavy Rain
Property damage
$5,000
Crop damage
$5,000
Reported by
Law Enforcement
Coordinates
39.380, -86.400

Low Gap Road and South Conservation Club Road was reported to be flooded due to heavy thunderstorm rainfall. State Road 37 was also flooded.

Flash Flood, Decatur

When
April 3, 7:00 AM EST to 11:00 AM EST
Where
Decatur County, 1.48 mi SSW of Adams to 1.23 mi SSW of Adams
Cause
Heavy Rain
Property damage
$10,000
Crop damage
$5,000
Reported by
Law Enforcement
Coordinates
39.360, -85.580

A water rescue from a vehicle was undertaken near the intersection of West County Road 240 North and North County Road 500 West. Several area within the county are impassable.

Flood, Morgan

When
April 3, 7:32 AM EST to 9:00 AM EST
Where
Morgan County, 2.33 mi W of Landersdale to 2.42 mi W of Landersdale
Cause
Heavy Rain
Property damage
$250
Crop damage
$500
Reported by
Public
Coordinates
39.618, -86.314

Water was reported over Landersdale Road due to heavy rainfall.

Flash Flood, Morgan

When
April 3, 7:36 AM EST to 11:36 AM EST
Where
Morgan County, 1.16 mi N of Martinsville Arpt to 1.13 mi N of Martinsville Arpt
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
39.437, -86.454

Six occupants of Royal Motel were evacuated due to rising water from heavy thunderstorm rainfall.

Flash Flood, Marion

When
April 3, 7:51 AM EST to 1:00 PM EST
Where
Marion County, 1.27 mi ESE of Camby to 1.27 mi NW of West Newton
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
39.660, -86.300

Roads were reported to be flooded in this location due to heavy thunderstorm rainfall.

Hail, Hamilton

When
April 3, 9:57 AM EST to 10:00 AM EST
Where
Hamilton County, 1.73 mi ENE of Carmel
Measured
0.75 in hail
Reported by
Public
Coordinates
39.990, -86.100

Flash Flood, Hendricks

When
April 3, 10:32 AM EST to 1:30 PM EST
Where
Hendricks County, 4.15 mi N of Brownsburg
Cause
Heavy Rain
Property damage
$1,000
Crop damage
$500
Reported by
Public
Coordinates
39.910, -86.392

White Lick Creek was reported to be well out of the creek's banks due to heavy thunderstorm rainfall.

Hail, Hendricks

When
April 3, 10:35 AM EST to 10:37 AM EST
Where
Hendricks County, 0.53 mi E of Plainfield
Measured
0.88 in hail
Reported by
Public
Coordinates
39.700, -86.390

Hail, Morgan

When
April 3, 10:37 AM EST to 10:39 AM EST
Where
Morgan County, Little Pt
Measured
1 in hail
Reported by
Public
Coordinates
39.570, -86.630

Hail, Marion

When
April 3, 10:50 AM EST to 10:52 AM EST
Where
Marion County, 1.38 mi S of Shooters Hill
Measured
0.75 in hail
Reported by
Public
Coordinates
39.810, -86.170

Hail, Parke

When
April 3, 11:38 AM EST to 11:40 AM EST
Where
Parke County, 0.69 mi S of Rosedale
Measured
0.75 in hail
Reported by
Public
Coordinates
39.620, -87.280

Hail, Parke

When
April 3, 11:52 AM EST to 11:54 AM EST
Where
Parke County, 0.69 mi S of Bellmore
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.760, -87.100

Most hailstones were the size of nickels, with a few slightly larger than a quarter.

Flash Flood, Parke

When
April 3, 12:00 PM EST to 1:30 PM EST
Where
Parke County, 1.27 mi ENE of Rockville to 1.39 mi ENE of Rockville
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$10,000
Reported by
Law Enforcement
Coordinates
39.779, -87.210

Numerous roads were closed due to flooding across the county from heavy thunderstorm rainfall. Flash flooding washed out several rural roads with debris left behind.

Flash Flood, Vigo

When
April 3, 12:00 PM EST to 1:30 PM EST
Where
Vigo County, 1.12 mi ENE of North Terre Haute to 1.19 mi ENE of North Terre Haute
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$10,000
Reported by
Law Enforcement
Coordinates
39.536, -87.350

Numerous roads were closed due to flowing water across northern Vigo County from heavy thunderstorm rainfall.

Hail, Knox

When
April 3, 12:37 PM EST to 12:39 PM EST
Where
Knox County, 0.69 mi N of Vincennes
Measured
1 in hail
Reported by
Public
Coordinates
38.690, -87.520

Hail was a bit bigger than quarters.

Hail, Knox

When
April 3, 12:38 PM EST to 12:40 PM EST
Where
Knox County, 0.54 mi E of Vincennes
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.680, -87.510

Hail, Knox

When
April 3, 12:40 PM EST to 12:42 PM EST
Where
Knox County, 0.54 mi W of Vincennes
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.680, -87.530

Hail, Knox

When
April 3, 12:45 PM EST to 12:47 PM EST
Where
Knox County, 0.54 mi E of Vincennes
Measured
1 in hail
Reported by
Public
Coordinates
38.680, -87.510

The size of the hail was slightly larger than one inch.

Hail, Knox

When
April 3, 12:45 PM EST to 12:47 PM EST
Where
Knox County, 0.35 mi NW of Vincennes
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
38.684, -87.525

Thunderstorm Wind, Greene

When
April 3, 1:15 PM EST
Where
Greene County, 2.14 mi SSW of Newark
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.100, -86.830

A tree of unknown size was downed near the intersection of Bland Road and Camp Branch Road due to damaging thunderstorm wind gusts.

Tornado, Fountain

When
April 3, 5:30 PM EST to 5:33 PM EST
Where
Fountain County, 3.54 mi NW of Veedersburg to 2.67 mi WNW of Stonebluff
Rating
EF0
Path length
2.36 mi
Path width
75 yd
Property damage
$1,000
Crop damage
$5,000
Reported by
NWS Storm Survey
Coordinates
40.153, -87.322

This EF-0 tornado, with a max wind speed of 75 mph, primarily went across cornfields while glancing two homesteads, where a few large tree branches were downed and one large trash dumpster blown over in a direction opposite from the environmental wind at the time.

Thunderstorm Wind, Tippecanoe

When
April 3, 6:05 PM EST
Where
Tippecanoe County, 0.69 mi S of Lafayette
Measured
56 kt (64 mph) estimated gust
Property damage
$7,000
Reported by
Broadcast Media
Coordinates
40.410, -86.870

Multiple mature trees were downed in downtown Lafayette due to damaging thunderstorm wind gusts.

Tornado, Tippecanoe

When
April 3, 6:11 PM EST to 6:12 PM EST
Where
Tippecanoe County, 2.25 mi ESE of Lafayette Aretz Arpt to 1.85 mi SW of Buck Creek
Rating
EF0
Path length
0.64 mi
Path width
40 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
40.460, -86.789

This EF-0 tornado, with a max wind speed of 85 mph, affected one homestead and a thin band of trees. Damage at the homestead included barn skylights being blown out from wind entering an east-facing opening, debris from half an outbuilding`s roof and collapsed wall sent into an adjacent field to the northeast, downed tree branches with one breaking the garage window, and the top horizontal portion of a power pole being broken off. Also, straight-line wind damage was noted south and east of Buck Creek including downed trees and an outbuilding shifted off its foundation.

Thunderstorm Wind, Tippecanoe

When
April 3, 6:15 PM EST
Where
Tippecanoe County, 0.69 mi WSW of Buck Creek
Measured
48 kt (55 mph) estimated gust
Property damage
$100
Reported by
Amateur Radio
Coordinates
40.475, -86.761

High thunderstorm winds were observed in this location. Some tree limb debris was seen along with street signs blowing.

Thunderstorm Wind, Sullivan

When
April 3, 6:35 PM EST
Where
Sullivan County, 2.14 mi SSE of Sullivan
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
39.070, -87.410

A thunderstorm wind gust of 60 mph or more was estimated in this location.

Thunderstorm Wind, Greene

When
April 3, 6:46 PM EST
Where
Greene County, 0.69 mi S of Jasonville
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
39.160, -87.200

Some tree damage and minor roof damage occurred to structures near Jasonville due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Clay

When
April 3, 6:47 PM EST
Where
Clay County, 1.75 mi WSW of Bogle Corner
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
39.170, -87.210

Trees and power lines were downed and a camper was turned over due to damaging thunderstorm wind gusts. This report was relayed by dispatch.

Thunderstorm Wind, Sullivan

When
April 3, 6:47 PM EST
Where
Sullivan County, 0.54 mi W of Dugger
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.070, -87.280

A tree was down blocking a road due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Clinton

When
April 3, 6:53 PM EST
Where
Clinton County, 0.17 mi SW of Cyclone
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.228, -86.432

A grain bin of approximately 30 feet tall by 30 feet wide had the top blown off and the bin was moved off the foundation due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Hancock

When
April 3, 7:54 PM EST
Where
Hancock County, 2.07 mi N of Mohawk
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
39.880, -85.850

A thunderstorm wind gust of 60 mph was estimated in this location.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2018Every state in 2018This day in weather historyThe tornado archive for Indiana, 2018Warnings in Indiana, April 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 754047, 754048, 754049, 754050, 754046, 754051, 754052, 753761, 754053, 753763, 753764, 753765, 753766, 753767, 754055, 754056, 753768, 753769, 753770, 753771, 753772, 754037, 754070, 754038, 754075, 754039, 754044, 754041, 754042, 754043, 754040, 754045.